MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; FEEDING TUBE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; FEEDING TUBE
Model Number 000718
Medical Device Problem Codes Deflation Problem (1149); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore the device history records could not reviewed.The device was returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that approximately five days post feeding tube implant, the tube allegedly dislodged.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: neither a lot history review nor a device history record (dhr) review could be performed as the lot number was not provided.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: one tri-funnel 18f was returned for evaluation.Visual and microscopic evaluations were performed.Slight discoloration was noted around the balloon as well as striations on the surface of the balloon.There was a small hole noted amid the striation marks on the surface of the balloon.The investigation is confirmed for the observed hole on the balloon.One (1) electronic photo was reviewed.The photo shows the balloon portion of the feeding tube under a light and a small hole can be seen on the surface of the balloon.Striations on the surface can also be observed around the hole.The sample appears clean.The definitive root cause could not be determined based upon available information.It is unknown if clinical/manufacturing/shipping procedures issues contributed to the reported event.

Brand Name
TRI-FUNNEL REPL GAST 18F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9251304
Report Number3006260740-2019-03367
Device Sequence Number2031055
Product Code KNT
UDI-Device Identifier00801741037146
UDI-Public(01)00801741037146
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000718
Device Catalogue Number000718
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1